Topological Methods in Nonlinear Analysis

A survey on renorming and set convergence

Jonathan M. Borwein and Jon D. Vanderwerff

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 5, Number 2 (1995), 211-228.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479265361

Mathematical Reviews number (MathSciNet)
MR1374058

Zentralblatt MATH identifier
0918.46009

Citation

Borwein, Jonathan M.; Vanderwerff, Jon D. A survey on renorming and set convergence. Topol. Methods Nonlinear Anal. 5 (1995), no. 2, 211--228. https://projecteuclid.org/euclid.tmna/1479265361


Export citation

References

  • H. Attouch, Variational Convergence for Functions and Operators, Pitman, New York (1984) \ref
  • H. Attouch and G. Beer, On the convergence of subdifferentials of convex functions , Arch. Math. (Basel), 60 (1993), 389–400
  • \ref D. Azé, Caractérisation de la convergence au sens de Mosco en terme d'approximations inf-convolutives , Ann. Fac. Sci. Toulouse, 8 (1986–1987), 293–314
  • \refG. Beer, Convergence of linear functionals and their level sets , Arch. Math. (Basel), 55 (1990), 285–292 \ref ––––, The slice topology: a viable alternative to Mosco convergence in nonreflexive spaces , Nonlinear Anal., 19 (1992), 271–290 \ref––––, Topologies on Closed and Closed Convex Sets, Kluwer Academic Publishers(1993) \ref ––––, Wijsman convergence of convex sets under renorming , Nonlinear Anal., 22 (1994), 207–216 \ref ––––, Lipschitz regularizations and the convergence of convex functions, Numer. Funct. Anal. Optim., 15 (1994), 31–46 \ref ––––, Wijsman convergence: a survey , Set-Valued Anal., 2 (1994), 77–94
  • \ref G. Beer and J. Borwein, Mosco convergence and reflexivity , Proc. Amer. Math. Soc., 109 (1990), 427–436 \ref ––––, Mosco and slice convergence of level sets and graphs of linear functionals , J. Math. Anal Appl., 175 (1993), 53–67
  • \ref J. Borwein and M. Fabian, On convex functions having points of Gateaux differentiability which are not points of Fréchet differentiability , Canad. J. Math., 45 (1993), 1121–1134
  • \refJ. M. Borwein and S. Fitzpatrick, Mosco convergence and the Kadec property , Proc. Amer. Math. Soc., 106 (1989), 843–851
  • \refJ. Borwein and J. Vanderwerff, Dual Kadec–Klee norms and the relationships between Wijsman, slice and Mosco convergence , Michigan Math. J., 41 (1994), 371–387 \ref ––––, Convergence of Lipschitz regularizations of convex functions , J. Funct. Anal., 128(1995), 139–162 \ref ––––, Further arguments for slice convergence in nonreflexive spaces , Set-Valued Anal., 2 (1994), 529–544
  • \ref R. Deville, G. Godefroy and V. Zizler, Smoothness and Renormings in Banach Spaces, Pitman Monographs Pure Appl. Math., 64, Longman(1993)
  • \ref J. Diestel, Sequences and Series in Banach Spaces, Graduate Texts in Math., 92, Springer-Verlag, Berlin(1984)
  • \ref P. N. Dowling, Z. Hu and M.A. Smith, Geometry of spaces of vector-valued harmonic functions , Canad. J. Math., 46 (1994), 274–283
  • \refD. van Dulst, Characterizations of Banach Spaces not Containing $\ell_1$, CWI Tract, Amsterdam(1989)
  • \refU. Mosco, Convergence of convex sets and of solutions of variational inequalities , Adv. in Math., 3 (1969), 510–585
  • \ref P. Ørno, On J. Borwein's concept of sequentially reflexive Banach spaces , Banach Bulletin Board(1991)
  • \ref R. R. Phelps, Convex Functions, Monotone Operators and Differentiability , Lecture Notes in Math., 1364 , Springer–Verlag(1989)
  • \refS. Troyanski, On a property of the norm which is close to local uniform rotundity, Math. Ann., 271 (1985), 305–313
  • \ref M. Tsukada, Convergence of best approximations in a smooth Banach space, J. Approx. Theory, 40 (1984), 301–309
  • \ref R. Wijsman, Convergence of sequences of convex sets, cones and functions, II , Trans. Amer. Math. Soc., 123 (1966), 32–45
  • \refD. Yost, M-Ideals, the strong 2-ball property and some renorming theorems , Proc. Amer. Math. Soc., 81 (1981), 299–303